Q-linear functions, functions with dense graph, and everywhere surjectivity

Authors

  • F. J. García-Pacheco
  • F. Rambla-Barreno
  • J. B. Seoane-Sepúlveda

DOI:

https://doi.org/10.7146/math.scand.a-15057

Abstract

Let L, S and D denote, respectively, the set of Q-linear functions, the set of everywhere surjective functions and the set of dense-graph functions on R. In this note, we show that the sets D(SL), SL, SL and DLS are lineable. Moreover, all these sets contain (omitting zero) a vector space of the biggest possible dimension, 2c.

Downloads

Published

2008-03-01

How to Cite

García-Pacheco, F. J., Rambla-Barreno, F., & Seoane-Sepúlveda, J. B. (2008). Q-linear functions, functions with dense graph, and everywhere surjectivity. MATHEMATICA SCANDINAVICA, 102(1), 156–160. https://doi.org/10.7146/math.scand.a-15057

Issue

Section

Articles